# SDR AALA201709199004

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,011 hours, 17,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L2 DOOR BINDING,  FLIGHT ATTENDANT REPORTED HEARING SOMETHING MECHANICAL OR METAL ON METAL. CLEARED FOD FROM GIRT ENGAGEMENT HOOK.
